Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GuardedlyOptimistic

Taners: I'm having a Panic Attack

Hi Guys,

I"m literally having a panic attack right now. My jaw is killing me. And, the pain is shooting up to my head. Massive headache. Now, I don't know what's causing this all I know is that I hope it's not my wisdom teeth because my jaw, as I've mentioned, is killing me.

Yesterday I went out dancing. As I was standing next to the blaring speaker, some weird sensation came over me. I had the feeling of a thin hairband pressuring behind my left ear. Of course this naturally scared me as I thought something bad was going on.

Then, as I was driving home, my head felt tremendously heavy and I didn't feel so good. I slept it off and woke up fine.

But right now my head is just hurting me a lot and i'm not sure what's going on. Is this really bad? I have my derm appt tomorrow morning.

PLEASE POST ASAP.

Share this post


Link to post
Share on other sites

derm told me tane can cause extreme headaches due to swelling of the brain and it is quite serious. Ask your derm tomorrow, but beware she will probably end your cycle.

Share this post


Link to post
Share on other sites

Maybe you just didn't drink enough water. I get headaches if I don't get enough too.

I don't think accutane will cause all that.

In any case, if it persists, check with a doctor.

cool.gif

Share this post


Link to post
Share on other sites

Did you drink?

What is your dosage?

Do you have headaches from the tane regularly?

Maybe you busted an ear drum?

Did you try taking anything for the pain?

Edit: According to the PDR, Pseudotumor cerebri, which is what is serious, is this: Severe headache, visual disturbances, and papilledema(I think that is broken capillary type things in the eye that only a Dr. can see).

You may be having a panic attack which can cause the symptoms you've described, however, I am in no position to say. Call your Dr. to be safe.

Share this post


Link to post
Share on other sites

Doesnt sound accutane related If thats what your worried about. Keep in mind that you sound anxious and that can add a ton to whatever symptoms your having.

Jaw line pain is not one I've heard though.

Share this post


Link to post
Share on other sites

Thanks guys. I love you guys for replying. THank you thank you thank you.

This is the thing: I haven't been drinking much water at all like less than 2 glasses a day. I guess that coffee and pop don't count.

I didn't drink any alcohol at all last night when I went dancing. I've taken 2 tylenols, 1 hour ago, and they have helped a bit. I don't have any visual disturbances. But, i'm in a hell of a lot of pain which radiates from my jaw.

I didn't have persistant headaches on the tane. I had mild headaches, really mild in week 2. I had this awful pain though once in week one while I was getting over a cold.

I am on 40mg a day right now. I'm on week 4. I'm supposed to upped to 60mg a day tomorrow. But, after this episode, we'll see.

God help me please I really want this to work but not at the expense of this pain and/or any other health problems.

I really hope it's not the tane cuz I was getting my life back and loving it. I can't tell you how much my self esteem has improved on the tane. I feel alive again. I feel beautiful. I felt unstoppable.

Share this post


Link to post
Share on other sites

You definately need to drink more water. Dehydration causes a headache and caffeine is a diuretic so it just compounds the problem.

The jaw pain can be from panic. Do you suffer from anxiety or is this a side effect from the tane?

I really hope and pray you can stay on it. Try to calm down as it may help.

Share this post


Link to post
Share on other sites

I have always had anxiety. I may have been clenching down on my jaw yesterday when I went out dancing as it was a slightly unsettling event. I have to get used to going out and having fun just about as much as I have to get used to taking the tane I guess. Thank you so much for your support. I have calmed down a bit. The tane has in no way caused my anxiety. I've been dealing with that for years. Though< I will let you know what the doc says tomorrow. The pain in my jaw was horrendous.

Share this post


Link to post
Share on other sites

There is no way of anyone here being able to determine if you damaged your hearing or are reacting to the Accutane. I'm worried about you, girl. Please get to a doctor as soon as possible and let us know what is going on.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×